MathSciNet Relay Station
MathSciNet bibliographic data
MR2231886 47A16 (37A05 37B05 47A35)
Bayart, Frédéric; Grivaux, Sophie Frequently hypercyclic operators. Trans. Amer. Math. Soc. 358 (2006), no. 11, 5083–5117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement